Zoltan Furedi
Zoltan Furedi
Unknown affiliation
Verified email at illinois.edu
TitleCited byYear
The eigenvalues of random symmetric matrices
Z Füredi, J Komlós
Combinatorica 1 (3), 233-241, 1981
6461981
Families of finite sets in which no set is covered by the union ofr others
P Erdös, P Frankl, Z Füredi
Israel Journal of Mathematics 51 (1), 79-89, 1985
528*1985
Computing the volume is difficult
I Bárány, Z Füredi
Discrete & Computational Geometry 2 (4), 319-326, 1987
2011987
Matchings and covers in hypergraphs
Z Füredi
Graphs and Combinatorics 4 (1), 115-206, 1988
1891988
Turán type problems
Z Füredi
Surveys in combinatorics 166, 253-300, 1991
1471991
Onr-cover-free families
Z Füredi
Journal of Combinatorial Theory, Series A 73 (1), 172-173, 1996
1431996
Davenport-Schinzel theory of matrices
Z Füredi, P Hajnal
Discrete Mathematics 103 (3), 233-251, 1992
1411992
The history of degenerate (bipartite) extremal graph problems
Z Füredi, M Simonovits
Erdős Centennial, 169-264, 2013
1352013
NEW ASYMPTOTICS FOR BIPARTITE TUR iAN NUMBERS
ZFF SURED
1341994
Point selections and weak ε-nets for convex hulls
N Alon, I Bárány, Z Füredi, DJ Kleitman
Combinatorics, Probability and Computing 1 (3), 189-200, 1992
1261992
Maximum degree and fractional matchings in uniform hypergraphs
Z Füredi
Combinatorica 1 (2), 155-162, 1981
1261981
On the number of halving planes
I Bárány, Z Füredi, L Lovász
Combinatorica 10 (2), 175-183, 1990
1031990
An upper bound on Zarankiewicz'problem
Z Füredi
Combinatorics, Probability and Computing 5 (1), 29-33, 1996
1001996
The maximum number of unit distances in a convex n-gon.
Z Füredi
J. Comb. Theory, Ser. A 55 (2), 316-320, 1990
991990
The number of maximal independent sets in connected graphs
Z Füredi
Journal of Graph Theory 11 (4), 463-470, 1987
971987
The number of triangles covering the center of an n-set
E Boros, Z Füredi
Geometriae Dedicata 17 (1), 69-77, 1984
921984
Triple systems not containing a Fano configuration
Z Füredi, M Simonovits
Combinatorics, Probability and Computing 14 (4), 467-484, 2005
892005
Extremal problems whose solutions are the blowups of the small Witt-designs
P Frankl, Z Füredi
Journal of Combinatorial Theory, Series A 52 (1), 129-147, 1989
881989
Minimum matrix representation of closure operations
J Demetrovics, Z Füredi, GOH Katona
Discrete Applied Mathematics 11 (2), 115-128, 1985
861985
Exact solution of some Turán-type problems
P Frankl, Z Füredi
Journal of Combinatorial Theory, Series A 45 (2), 226-262, 1987
821987
The system can't perform the operation now. Try again later.
Articles 1–20